# SDR BSYA2012025

- Difficulty date: July 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N106TG
- Make and model: Piper PA-31-350
- Aircraft serial: 8052002
- Aircraft time: 12,893 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TO ORL, PILOT NOTICED LEFT ENGINE SPUTTERED.  PILOT PROCEEDED TO PULL POWER BACK AND LANDED SAFELY AT SAV WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND METAL IN OIL FILTER.  MAINTENANCE IS IN PROCESS OF CHANGING LEFT ENGINE.
